# SDR 95UALD10029

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1852U
- Make and model: Doug DC-10-30
- Aircraft serial: 47811
- Engine: Ge CF650C2
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Jumper
- Part number: 59192
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STRIP ON LEFT OF GALLEY AT DOOR 2L INOPERATIVE.  REPLACED EEL JUMPER.
